MEDICINE INTERACTIONS AND EFFECTS
Feb 16, 2014
I am on Truvada, Reyataz and Norvir combination since March 2012. I am doing well except for high ALT levels and struggles with high cholesterol.I have also been taking antidepressants long before I was diagnosed. I am now on Wellbutrin 300mg (sometimes 150mg), Lamictin 10mg and Lexamil 10mg.Q1. What is causing leg tiredness, sore feet(underneath) and swollen ankle? Q2. Why are my ALT levels not stabilizing. Q3.What are the dangers/effects of taking all these meds? Both my psychiatrist and physician are aware of all meds I take.
Response from Dr. Holodniy
It's hard to know what may be causing these symptoms. The ritonavir, wellbutrin, and lexamil are all metabolized by the liver through the same enzyme pathway, so there could be some interaction there affecting the liver and/or increasing the possibility of side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If You Get Flu Like Symptoms After Sex Is It Hiv?
- How Long Can A Child Live With Hiv?
- How Bad Will The Sore Throat And Muscle Aches Be When You Have Hiv?
- Hiv Infection Through Vaginal Sex Documented Cases
- Can You Be Stabbed With Hiv Aids In Needles?
- Should I Have Dental Work Done If I Have Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.